RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 2, Pages 97–113 (Mi aa1487)  

This article is cited in 1 scientific paper (total in 1 paper)

Research Papers

Some constructions for Jordan superalgebras with associative even part

V. N. Zhelyabinab, A. S. Zakharovab

a Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Funding Agency Grant Number
Russian Science Foundation 14-21-00065


Full text: PDF file (240 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2017, 28:2, 197–208

Bibliographic databases:

Received: 01.04.2015

Citation: V. N. Zhelyabin, A. S. Zakharov, “Some constructions for Jordan superalgebras with associative even part”, Algebra i Analiz, 28:2 (2016), 97–113; St. Petersburg Math. J., 28:2 (2017), 197–208

Citation in format AMSBIB
\Bibitem{ZheZak16}
\by V.~N.~Zhelyabin, A.~S.~Zakharov
\paper Some constructions for Jordan superalgebras with associative even part
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 2
\pages 97--113
\mathnet{http://mi.mathnet.ru/aa1487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3593005}
\elib{http://elibrary.ru/item.asp?id=26414179}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 2
\pages 197--208
\crossref{https://doi.org/10.1090/spmj/1446}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000395756900005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85013477806}


Linking options:
  • http://mi.mathnet.ru/eng/aa1487
  • http://mi.mathnet.ru/eng/aa/v28/i2/p97

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Zhelyabin, “Simple Jordan superalgebras with associative nil-semisimple even part”, Siberian Math. J., 57:6 (2016), 987–1001  mathnet  crossref  crossref  isi  elib
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:327
    Full text:14
    References:21
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019